Cialobol just started

  1. New Member
    emm1's Avatar
    Join Date
    Jul 2005
    Age
    41
    Posts
    32
    Rep Power
    131
    Level
    5
    Lv. Percent
    86.22%

    Cialobol just started


    190lbs. 6'0" Started Thursday 10-5-06. great pump, but I get very tired and dizziness. I have tried to up my carbs. still bad dizziness. I can only handle 3-4 pills a day, the dizziness and tiredness are too much any higher. Are there certain foods, carbs, I should be taking? anyone else have these side effects? I've always been very sensitive to stimulants and prohormones, usally have to take 1/2 the recommended dose, don't know why

    Thanks

  2. Binging on Pure ****ing Rage
    Mulletsoldier's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2006
    Posts
    12,226
    Rep Power
    27066
    Level
    67
    Lv. Percent
    41.21%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    .....Cialabol isn't a stimulant, or a prohormone, but I digress. This could be a side effect of Cialabol's glucose disposal agent, though I haven't heard of people going quite as hypo as you seem to be. Trying eating it with, and not after your meal of carbohydrates and see if that will alleviate the effects of all
  3. New Member
    emm1's Avatar
    Join Date
    Jul 2005
    Age
    41
    Posts
    32
    Rep Power
    131
    Level
    5
    Lv. Percent
    86.22%

    Thanks, I know it isn't a pro-hormone or stimulant, I was just stating that I have been sensitive to other bodybuilding supplements I have tried, and was hoping to find one I can tolerate. I will try taking it with my meals. Is there certain foods or carbs that might help counter this "hypo" side effect? Is 'hypo' hypoglycemic?

    Thanks
    •   
       

  4. Registered User
    lilkev42's Avatar
    Join Date
    May 2006
    Age
    27
    Posts
    398
    Rep Power
    304
    Level
    16
    Lv. Percent
    36.56%

    When I use it, I eat a meal 15 mins after I take my servings. If I got longer than 15 my stomach begins to bother me, but not the hypo feeling I get after using Glucophase and not eating for awhile. I dont know if you are eating after it, but in my experiences I never feel hypo, just a lil stomach discomfort.

    So basically what I am trying to get to is, are you eating after you take the Cialbol?? If so try taking them closer to the meal, as I sometimes take it 5 mins before I eat and still see the same results. If that fails then you might one of the ones USP was mentioning that has stomach problems associated with the banaba I believe.
  5. Guest
    Guest
    Guest's Avatar

    Quote Originally Posted by emm1
    190lbs. 6'0" Started Thursday 10-5-06. great pimp, but I get very tired and dizziness. I have tried to up my carbs. still bad dizziness. I can only handle 3-4 pills a day, the dizziness and tiredness are too much any higher. Are there certain foods, carbs I shouls be taking? anyone else have these side effects? I've always been very sensitive to stimulants and prohormones, usaly have to take 1/2 the recommended dose, don't know why

    Thanks

    Take 15 minutes before eating and meal must contain carbohydrates alteast 30 grams. If you still feel Hypo increase the Carb content of the meal and USE COMPLEX carbs like oatmeal, brown rice, beans, etc.
  

  
 

Similar Forum Threads

  1. just started SD cycle
    By Tad50 in forum Anabolics
    Replies: 2
    Last Post: 05-17-2005, 01:46 AM
  2. Replies: 14
    Last Post: 11-29-2004, 12:35 AM
  3. Replies: 5
    Last Post: 06-14-2004, 04:48 PM
  4. Replies: 6
    Last Post: 04-06-2004, 12:14 AM
  5. Just started..........
    By Andy2k in forum Cycle Info
    Replies: 9
    Last Post: 04-09-2003, 08:01 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in